# SDR 97ZZZX529

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cb Panel Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT HAND ENGINE FAN (N1) INDICATOR CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  FOUND WIRING HARNESS IN PILOT'S CIRCUIT BREAKER PANEL ASSEMBLY CHAFING AND SHORTING TO GROUND.  THE CHAFED WIRES AT THE AURAL WARNING NR 1 AND WARNING LIGHTS NR 1 CIRCUIT BREAKERS WERE FOUND TO BE CAUSED BY THE PANEL ASSEMBLY MOUNTING BRACKET AND ATTACHING HARDWARE.  REPLACED AFFECTED WIRING. REROUTED AND SECURED WIRING TO PRECLUDE ANY FURTHER PROBLEMS.
